# SDR ASMF201510001

- Difficulty date: August 4, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 36,861 hours, 19,385 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 65C2546523
- Part serial: 3247
- Condition: Failed
- Location: Elevator
- Part time: 36,861 hours, 19,385 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CONTROL SURFACES TEST, THE PITCH CONTROL VERY LOOSE.  THE ACFT WAS SENT TO HANGAR & MX PERFORMED REVISION TO CABLES, SPRINGS & BARS IAW FIM 27-31 TASK 810 & THE ELEVATOR FEEL & CENTERING UNIT WAS REPLACED IAW AMM 27-31-61, TESTED CORRECT.
